# SDR UPS01835643

- Difficulty date: April 11, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- Aircraft time: 65,958 hours, 24,431 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3   LEFT HORIZONTAL STAB. L/E. SKIN IS CRACKED AND DENTED BEYOND LIMITS XFS 150.  REPAIRED SKIN I.A.W. SRM. 55-2-1 FIG. 4
